# SDR 97UAL900599

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UA
- Make and model: Boeing 737522
- Aircraft serial: 26696
- Engine: Ge CFM56*
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 6552822
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DUE TO A STALL WARNING INDICATION, TAKEOFF WAS ABORTED AT AN ESTIMATED SPEED OF 108 TO 110 KNOTS.  *S/D*  CHECKS WERE PERFORMED ON THE ANGLE OF ATTACK SENSORS, STALL WARNING COMPUTERS, AND STICK SHAKERS ON BOTH SYSTEMS.  EVERYTHING CHECKED NORMAL.  THE STALL WARNING COMPUTER NUMBER 2 WAS REPLACES FOR PRECAUTIONARY REASONS.  SYSTEM CHECKS WERE PERFORMED AGAIN WITH NORMAL RESULTS.  THERE HAVE NOT BEEN ANY STALL WARNING PROBLEMS SINCE.
